# SDR ABXA010871

- Difficulty date: May 4, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 70,529 hours, 16,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND FLIGHT DECK REMOVABLE EMERGENCY EXIT SIGN BATTERIES LOW.  REPLACED BATTERIES IAW B767 MM 33-51-01.
